# SDR USAA2013120600013

- Difficulty date: December 5, 2013
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 42,806 hours, 15,644 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: D52810165000
- Part serial: NT10505
- Condition: Delaminated
- Location: Nlg
- Part time: 42,809 hours, 15,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON LOWER FWD CTR OF LT NLG DOOR HAS DELAMINATED SECTION ABOUT 5 INCHES FROM INBD 1 5/8 INCH ACROSS & 1 3/8 INCH DEEP.  UPON FURTHER REVIEW OF THE DISCREPANCY IT WAS DETERMINED THAT THE LEFT NLG DOOR IS CONSIDERED AS SECONDARY STRUCTURE AS PER SRM 51-11-12 & EA 105411C THAT WILL COMPLETE THE REPAIR IS DOCUMENTED AS A MINOR REPAIR.
